Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have bleeding, awful pain. On loestrin, tri sprintec, aviane. What is going on?

I'm 36 years old and have been on the 4 different birth control pills in 2 1/2 years(Loestrin24 FE, came off them b/c of price, then they put me on Sprintec then we tried Tri Sprintec, & now I'm on Aviane.)They would work for a while and then I would have break through bleeding & sometimes a cycle mid pack. Well I've been on Aviane 2 months now and my cycle came on early and it was heavy. Once I thought my cycle was gone I had intercourse and I had awful pain like something was being jabbed with a knife. Whats going on with my body?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
When you start a new contraceptive pill, breakthrough bleeding is quite common for the first 3 months of use.
You need not always change the medication. just continue the same.
If your symptoms are not relieved by 3 months then you may consider a pill with higher dose of hormone.

Hope this helps.
Dr Nilofer
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor